# SDR COEA0701819

- Difficulty date: October 30, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Engine: Pwa PW127
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 2 Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 8080 - ABORTED TAKEOFF, DURING TAKEOFF ROLL PILOT NOTICED NR 2 AIRSPEED INDICATOR READ ZERO, FOLLOWED BY (DACD DATA INVALID) ON AFCS CONTROL PANEL.  PILOT RETURNED TO RAMP AT OAK.  REMOVED AND REPLACED ASI.  AIRCRAFT RETURNED TO SERVICE.  DISCREPANCY RETURNED NEXT FLIGHT.  (M)
